# SDR CA981027008

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2151A10
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 2151003268
- Condition: Cracked
- Location: Lt & Rt Wing
- Part time: 3,013 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLYING WITH AD CF-92-26, REF SB 215-A454, BOTH LEFT AND RIGHT REAR SPAR CAPS WERE FOUND CRACKED USING VISUAL METHOD.  ON DISASSEMBLY, FOUND THE LEFT SPAR CAP WAS COMPLETELY CRACKED THROUGH, WHILE THE RIGHT HAND ONE WAS CRACKED ABOUT HALF WAY THROUGH.
